ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Diffraction of elastic waves by four rigid strips embedded in an infinite orthotropic medium

Mandal, SC and Pal, SC and Ghosh, ML (1998) Diffraction of elastic waves by four rigid strips embedded in an infinite orthotropic medium. In: Journal of Engineering Mathematics, 33 (1). pp. 47-60.

[img] PDF
Diffraction-154.pdf
Restricted to Registered users only

Download (191Kb) | Request a copy

Abstract

In the present paper, the elastodynamic response of four coplanar rigid strips embedded in an infinite orthotropic medium due to elastic waves incident normally on the strips is analyzed. The resultingmixed boundaryvalue problem is solved by an integral-equation method. The normal stress and the vertical displacement are derived in closed analytic form. Numerical values of stress-intensity factors at the edges of the strips and vertical displacements at point in the plane of the strips for several orthotropic materials are calculated and plotted graphically to show the effect of material orthotropy.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Kluwer Academic Publishers.
Keywords: Diffraction;Elasticity;Waves;Strips;Orthotropic
Department/Centre: Division of Physical & Mathematical Sciences > Joint Astronomy Programme
Date Deposited: 09 Jan 2007
Last Modified: 19 Sep 2010 04:34
URI: http://eprints.iisc.ernet.in/id/eprint/9433

Actions (login required)

View Item View Item